# SDR RAIA00703021

- Difficulty date: March 9, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 16,325 hours, 14,102 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 8022 - STL - LEFT EMERGENCY OVERWING EXIT MARKER LIGHT INOP.  MAINTENANCE RESCURED LEFT EMERGENCY LIGHT CONNECTOR, OPS CHECK GOOD.
